Reply To: Could these skin problems be a sign of Candida?

Home The Candida Forum Candida Questions Could these skin problems be a sign of Candida? Reply To: Could these skin problems be a sign of Candida?

#110626

lbrenner800
Member
Topics: 19
Replies: 8

TheChosenOne;49101 wrote: NEVER take antibiotics for curing skin problems. Antibiotics make things worse. Also, skin products usually don’t work or just temporarily.
Acne and skin problems in general are a typical symptom of leaky gut syndrome (so, candida).
Do you have any other symptoms?

You could ask your doctor to do a stool or blood test.
In the meantime you can also try to eliminate all ‘suspicious’ food, which means only eating (raw) vegetables for a 3-4 days and see if your skin problems change. Since this is beneficial for everyone, you can try this anyway.

Yeah I know all that about antibiotics and products now, I had to learn the hard way though lol

The buildup is the main problem I have. I still get spots but they’re so small now that I don’t even notice them most of the time. I’ll try the raw vegetable thing, but are there certain vegetables I should avoid? Cause I read somewhere that carrots and beets and sweet potatoes should be avoided on these types of elimination diets and that you should stick purely to green vegetables